# SDR SWAA2016041450906

- Difficulty date: March 23, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 63,503 hours, 37,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55066
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF FLOORBEAM CORRODED AT BS 987, BETWEEN LBL 29 - 35.  REPAIRED FLOORBEAM IAW ER & EA.
